Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Diagnosed with dull ear drum. Taking mitazapie anti-depressant. Side effects of medication?

Was at my gp today and she said that i had a dull eardrum . Not exactly sure what this means . The problem had started when i was on an antidepressant . After comming of this particular one due to many side affects i then read about the possible side effects and read that you can have a problem with the ear . Not 100% sure as i cant remember . The tablets were mitazapie .
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response
Hi, a dull ear drum can be because of scabs over the ear drum or fluid inside the middle ear. Please go ahead with impedence audiometry in consultation with your ENT. If examination shows debris, needs cleaning. If it shows a restricted movement of ear drum, there is possibility of fluid in the middle ear and can be treated with myringotomy and grommet insertion. Regards
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor